# SDR SWIA20230609

- Difficulty date: June 9, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EXTERNAL EDGE SKIN GOUGES LOWER AFT CORNER (MARKED)      (C-CHECK RO 8/31/2023)    BLENDED OUT CHAFE ON GALLEY SERVICE DOOR EXTERNAL HANDLE, UPPER FWD SIDE. REF CRJ 700 SRM 51-12-00-001-001-A01. COMPLIED WITH REO 670-52-41-099 REV -- DATED 2023-06-29. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
